MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; PRSTHSS,KNEE,FEMOROTIBIAL,NON-CNSTRND,CMNTD,METAL/POLYMER

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; PRSTHSS,KNEE,FEMOROTIBIAL,NON-CNSTRND,CMNTD,METAL/POLYMER
Model Number PFSR101004
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a cori procedure, a message of system fault critical error would appear after the system was shut down were it indicated that the launcher exited due to a configuration error.The case was ran normally.No patient was involved at the time of the incident.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence cori, part number rob10024, serial (b)(6) and used for treatment, was not returned for evaluation.A relationship between the reported event and the device could not be established.A visual/functional inspection cannot be completed as no device was returned for evaluation.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.While the reported problem was not confirmed during evaluation, the most probable contributing factor(s) to the reported problem is software issues.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
PRSTHSS,KNEE,FEMOROTIBIAL,NON-CNSTRND,CMNTD,METAL/POLYMER
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10487434
Report Number3010266064-2020-01747
Device Sequence Number11381677
Product Code HSX
UDI-Device Identifier00885556627747
UDI-Public00885556627747
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR101004
Device Catalogue NumberROB10024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1